# SDR 96UAL900887

- Difficulty date: November 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9038U
- Make and model: Boeing 737222
- Aircraft serial: 19076
- Engine: Pwa JT8D7B
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 17051
- Condition: Defective
- Location: Nr 2 Engine
- Component: Lindberg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

TWENTY MILES OUT OF GRR HAD FIRE WARNING FLICKER ON NUMBER TWO ENGINE.  ON FINAL 2 MILES OUT, FIRE WARING LIGHT CAME ON SOLID AND NUMBER TWO ENGINE EXHAUST GAS TEMPERATURE APPEARED TO START RISING.  SHUT DOWN NUMBER TWO ENGINE AND FIRED BOTTLES, EVACUATED AIRCRAFT ON RUNWAY.  *S/D*  FOUND NR 2 ENGINE FIRE DETECTION LOWER LOOP DEFECTIVE.  FOUND ELEMENT FAILED INTERNALLY.  REPLACED NR 2 ENGINE FIRE DETECTION LOWER LOOP AND TESTED SYSTEM, CHECKS OK.
